MAUDE Adverse Event Report: WELCH ALLYN INC 6002 WHLCHR SCALE, NA_PCORD; SCALE, STAND-ON, PATIENT

WELCH ALLYN INC 6002 WHLCHR SCALE, NA_PCORD; SCALE, STAND-ON, PATIENT
Model Number 6002-XX-B
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The welch allyn masted scales are intended to be used by clinicians for weighing patients up to 660 pounds (300 kg) for model 5122, up to 880 pounds (400 kg) for models 5002 and 6002.Masted scales can make contact with a patient¿s hands and feet.Contact duration is intended to be limited to less than 30 seconds.The customer refused to return the device and was provided with the replacement part #s to resolve the malfunction.Contact with exposed electrical wire can result in electrical injury.
 
Event or Problem Description
Customer reported the scale has a power cord that is frayed with the copper exposed.

Brand Name
6002 WHLCHR SCALE, NA_PCORD
Common Device Name
SCALE, STAND-ON, PATIENT
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key23393612
Report Number1316463-2025-00087
Device Sequence Number18628341
Product Code FRI
UDI-Device Identifier00732094226775
UDI-Public732094226775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6002-XX-B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown